Addiction Survivors

Notices

Reply
Unread 02-25-2012, 08:49 PM   #1
newme81
Junior Member
 
Posts: 7
Default Sore Skin

I have been experiencing "sore" skin since starting the films 4 days ago. It's from about my waist up and moreso on my upper back. My flesh LOOKS fine but it feels bruised and feels like it's badly sunburnt. Has anyone else had this happen? My next doctor appt is on Weds so I will most certainly speak to him but it's bothering me to the point that it's painful even wearing my bra. I've also noticed that my joints, especially my hands, sometimes stiffen (during day or night) and feel tender. Thanks for any input!
newme81 is offline   Reply With Quote
Unread 02-25-2012, 10:27 PM   #2
theswan
Senior Member
 
Posts: 2,617
Default

Not a doctor but curious if maybe you have some swelling? Try and push in to your lower leg by a meaty part and push in-if the indentation stays (called pitting) it is a sign of fluid retention.

Otherwise, not sure what it could be save for a mild allegic dermatitis that may go away as you get used to the suboxone

Good luck, if some has had this I hope the chime in

Glen
theswan is offline   Reply With Quote
Unread 02-26-2012, 12:03 AM   #3
newme81
Junior Member
 
Posts: 7
Default

Thanks for your reply! My hands are slightly swollen but not to the extent that I'm worried yet. I do have some crazy allergies to things so I was wondering that myself. I hope it goes away because otherwise, this medication has been wonderful and sweet relief. I'd take this any day than how I WAS feeling!
newme81 is offline   Reply With Quote
Unread 02-26-2012, 12:53 AM   #4
theswan
Senior Member
 
Posts: 2,617
Default

yeah I know I was so dependant of percocet's and so feared another Withdrawal. I got onto a clinical trial of suboxone for pain patients and thank God for it. I was on 2008 to 2010 stopped a year and now am back just for my pain issue.

Maybe a benadryl may help but my guess is it will go away as you adjust to it

Good luck

Glen
theswan is offline   Reply With Quote
Unread 02-26-2012, 01:35 AM   #5
newme81
Junior Member
 
Posts: 7
Default

Ahhh, yes. I so too loved my Percocet's. Many 30's a day. Then I said one day that I had enough and I quit. The withdrawals make it so HARD to quit but I knew the alternative so here I am...on Sub's and thankful buuuut...these side effects kinda suck, too. Oh well. It could certainly always be worse
newme81 is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 08:06 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors